# SDR HALA2013061600079

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 43,488 hours, 7,990 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 0114H8740
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S FWD WINDOW SHATTERED.  R & R CAPTAIN'S NR 1 WINDOW IAW AMM 56-11-01 UP TO STEP 16B. COMPLETED INST OF WINDOW IAW AMM 56-11-01 AND COND CHECK GOOD.  OK FOR SERVICE.
